A certain formula for the representation of the fundamental solution of a differential equation by a continual integral
Doklady Akademii Nauk, Tome 191 (1970) no. 5, pp. 979-982
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_5_a4,
author = {M. A. Evgrafov},
title = {A certain formula for the representation of the fundamental solution of a differential equation by a continual integral},
journal = {Doklady Akademii Nauk},
pages = {979--982},
year = {1970},
volume = {191},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_5_a4/}
}
TY - JOUR AU - M. A. Evgrafov TI - A certain formula for the representation of the fundamental solution of a differential equation by a continual integral JO - Doklady Akademii Nauk PY - 1970 SP - 979 EP - 982 VL - 191 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1970_191_5_a4/ LA - ru ID - DAN_1970_191_5_a4 ER -
M. A. Evgrafov. A certain formula for the representation of the fundamental solution of a differential equation by a continual integral. Doklady Akademii Nauk, Tome 191 (1970) no. 5, pp. 979-982. http://geodesic.mathdoc.fr/item/DAN_1970_191_5_a4/